# SDR A6WA201745147

- Difficulty date: July 31, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,639 hours, 33,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 568-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT FROM BS 568 TO 621 CORRODED.
